Aa
A
A
Close
Avatar universal
how long will I feel so sick? Lortab 10
I have only been taking lortab 10 for about 9 months for Cerv. Degenerative Disc Disease. After 3 epidural steroid injections and 1 of 3 facet injections, my pain has eased a lot...BUT everytime I cut back to just one  day for 2 or three days (the closest I've come to quitting) I am so physically ill that I can't stand it. I don't want to keep taking these, but feel like I can't function when I don't.  The sickness that I feel when I try not to take these things is far worse now than the pain in my neck.  If I cold turkey, how many days before you feel normal again? I don't want to be on them for years like some of these people, but I can feel their pain!  Anyone??
Cancel
10 Answers
Page 1 of 1
Avatar universal
I suggest going cold turkey!! it's not easy but you can do it It kinda feels like the flu...You will feel like **** for a for about a week..the runs,trouble sleeping,muscle weakness/pain and anxiety are general affects from w/ds..but you will feel better before you know it..You can look in the health pages to the right of your screen and look at the tomas recipe which will give you a list of natural things you can do to help alleviate some symptoms..please keep posting as the support here is wonderful and you definately are not alone..I hope this helps..You can do it..how many do you take a day?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
437415 tn?1211833156
I may be totally on the wrong track here, but to me it sounds like physical dependence more than actual "addiction".  So maybe you should try a longer taper.  How many lortab10's were you up to?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
402205 tn?1230484605
I agree with Poetrygirl. I did a taper and its so much easier, especially if you're not addicted. It doesn't seem like you take it for the high, mostly for the pain.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
thanks for responding~I'm new here, so bare with me! I have tried the taper thing and I don't think it is going to work for me, I think I have to just go cold turkey and deal with the **** that goes along with that. It's hard though, especially when I have so many people counting on me for everything...I feel like I HAVE to be the little energizer bunny that keeps going and going and going, never a break & definitely no time to feel like **** for a month! I need all the "natural remedy" helps & suggestions I can get!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I have a quick question.  I've been taking Vicodin for 6 weeks now for a severe leg injury, but I've never had a "high" or "euphoric feeling", only pain relief.  A couple of times on the weekend when I didn't seem to need the Vicodin, I didn't take any, and I could tell that I had a little anxiety....I'm assuming a little wd even after my short time taking it.  So I can definitely see now where people become "dependent" on the opiates.  But since I have never felt any kind of high, I'm a curious if some people actually get a high feeling, and that's why they fall into the addiction category.  Is that how it's differentiated?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
401095 tn?1351395370
I was taking 80 mg a day for the same type of problems that you mentioned...had a fusion but did not help...grew tired of the pills contolling me...if you are only taking a few a day...i would just go for it...follow the recipes and read the info in the health pages...I felt flu-like for about 4 days...tapering was not a good option for me because i would end up taking the same amount as i did the day before...cos they were here....make a plan and go for it
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Sad gave you some very good advice. In addition to the Thomas Recipe - I would highly recomend the (link at bottom right of page) amino acid protocol. You probably wont want all of it the first week - but at least get a multiple down. And stay hydrated....loose stools and possible vomiting robs you of electrolites and dehydration can be bad news - try pedialyte or gatorade - and stay on your computer for support and suggestions from people that are doing, or have done, the same thing that you are. Lots of great folks here to get tips from.......good luck and stay strong,,,,,,,,,,,,,,,,,,,,,,,
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
thanks for the pm...you will be able to do this..as i told you..i also have children to take care of and there just isn't any getting around it..I must say..I'm sure the taper thing works for some but i found that also to be very difficult as much self control is needed, which alot of us do not have,and is one reason why we got into this mess in the first place..it does not take long to become physically dependant upon them..less than a month. as far as mentally addicted? well...you'll find that out after you are done with your w/ds..regardless w/ds are w/ds in the beginning..I told my children that i was sick..and that worked for them..and actually..having the real flu with the fever and all is worse..the true flu...not just a stomach bug..keep on posting..We are here for you..You can do this..And be free..
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
My kids think I have the flu. I took off a week of work. I am on day 2.5 and the only thing I am having is jitteryness. Had diarrhea once, now normal. I was taking 60-70 mg of Lortab daily for about 8-9 months I would say. Actually July 4th last year so almost a year. I have had 2 epidural inj to my lower back. 1st didn't do a thing, 2nd helped pretty good. Due for 3rd in 1 week. I am hoping my w/ds are over, but this is not what I have been reading. I am not sure what will happen tomorrow, but I am ready for it. No craving yet and I hoping since I have no med to take(bc I flushed them ALL) I will know its not available and not want them. I also found out today on this forum that tramadol is addictive. I flushed 5 bottles that I had just incase. I had these for my back and wasn't taking them bc of interaction with another med. I did not want to take the chance so my husband and I got rid of them too. Good luck to you all! This site has helped me through since yesterday. One day or even one minute at a time!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources